CSpace
aninvariantforhypergraphs
Li D(李东)1; Wang JF(王建方)2
1996
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume12Issue:2Pages:113
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44645
Collection中国科学院数学与系统科学研究院
Affiliation1.香港中文大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li D,Wang JF. aninvariantforhypergraphs[J]. actamathematicaeapplicataesinica,1996,12(2):113.
APA 李东,&王建方.(1996).aninvariantforhypergraphs.actamathematicaeapplicataesinica,12(2),113.
MLA 李东,et al."aninvariantforhypergraphs".actamathematicaeapplicataesinica 12.2(1996):113.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李东]'s Articles
[王建方]'s Articles
Baidu academic
Similar articles in Baidu academic
[李东]'s Articles
[王建方]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李东]'s Articles
[王建方]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.